# SDR SWIA200311781

- Difficulty date: February 18, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 16,505 hours, 23,749 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 12038594001
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON GEAR RETRACTION, LEFT MAIN A & B RED LIGHTS WOULD NOT EXTINGUISH AND STAYED ON CONTINUOUSLY UNTIL GEAR PUT DOWN.  GEAR EXTENDED NORMALLY.  INSPECTED LEFT MLG UPLOCK A & B SENSORS, HARNESS, TARGET PLATES, AND RETRACTION/EXTENSION ACTUATOR.  NO DEFECTS FOUND.  PERFORMED GEAR SWING SEVERAL CYCLES.  OPS CHECKED GOOD.  UNABLE TO DUPLICATE DISCREPANCY.  REPLACED LDG HANDLE SELECTOR FOR TROUBLESHOOTING.  OPS CHECKED ON GEAR SWING.  S/N OFF:  120335.
